Hokkaido Mathematical Journal

Extrinsic upper bounds for the first eigenvalue of elliptic operators

Jean-Fran\c{c}ois GROSJEAN

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 33, Number 2 (2004), 319-339.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766168

Digital Object Identifier
doi:10.14492/hokmj/1285766168

Mathematical Reviews number (MathSciNet)
MR2073001

Zentralblatt MATH identifier
1085.58024

Citation

GROSJEAN, Jean-Fran\c{c}ois. Extrinsic upper bounds for the first eigenvalue of elliptic operators. Hokkaido Math. J. 33 (2004), no. 2, 319--339. doi:10.14492/hokmj/1285766168. https://projecteuclid.org/euclid.hokmj/1285766168


Export citation